# SDR SWAA2020081006240

- Difficulty date: July 17, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM BS 270 FROM LBL 11 THRU RBL 11 HAD CORROSION ON UPPER SURFACE.  REPAIRED THE COCKPIT FLOORBEAM IAW EA 1-A53-13812 AND EA 20-153-01149
